You're right! I havent been to the gym since October ????????♀ I should try.. thank youI started tapering off 20 mg Lexapro on Monday. I felt a bit of muscle weakness and nausea the first 3 days, but I'm feeling fine now. Exercise is the best thing to alleviate withdrawal symptoms in my opinion.
yep . it is like that for me tooIs this cycle familiar? Feel bad; take meds. Feel better; decide meds are unnecessary. Taper off meds. Feel bad; repeat.
I've tried some meds and none of em ever made me feel better, more side effects than dp symptoms. What's made more of a difference than any med I've ever tried are natural supplements like magnesium, l theanine cbd oil and b complex, which is why I'm completely staying away from meds. The one I was on was for sleeping/anxiety and I was on it for 3 months.. Made my anxiety 10x worse than what it was, like I was on edge or something and my body needed it for sleep. I'm young, I shouldnt train myself to depend on sleeping pills..Is this cycle familiar? Feel bad; take meds. Feel better; decide meds are unnecessary. Taper off meds. Feel bad; repeat.
I was thinking of trying that once the meds is out my system5-htp is good for coming off an SSRI.